Geometry of dual two-dimensional nonlinear σ models

S. V. Ketov, K. E. Osetrin, Ya S. Prager

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)794-799
Number of pages6
JournalTheoretical and Mathematical Physics
Volume84
Issue number2
DOIs
Publication statusPublished - Aug 1990

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Geometry of dual two-dimensional nonlinear σ models. / Ketov, S. V.; Osetrin, K. E.; Prager, Ya S.

In: Theoretical and Mathematical Physics, Vol. 84, No. 2, 08.1990, p. 794-799.

Research output: Contribution to journalArticle

Ketov, S. V. ; Osetrin, K. E. ; Prager, Ya S. / Geometry of dual two-dimensional nonlinear σ models. In: Theoretical and Mathematical Physics. 1990 ; Vol. 84, No. 2. pp. 794-799.
@article{9d2629b7cef6415d9bd9e5b706a1e249,
title = "Geometry of dual two-dimensional nonlinear σ models",
author = "Ketov, {S. V.} and Osetrin, {K. E.} and Prager, {Ya S.}",
year = "1990",
month = "8",
doi = "10.1007/BF01017676",
language = "English",
volume = "84",
pages = "794--799",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Geometry of dual two-dimensional nonlinear σ models

AU - Ketov, S. V.

AU - Osetrin, K. E.

AU - Prager, Ya S.

PY - 1990/8

Y1 - 1990/8

UR - http://www.scopus.com/inward/record.url?scp=34249953851&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249953851&partnerID=8YFLogxK

U2 - 10.1007/BF01017676

DO - 10.1007/BF01017676

M3 - Article

VL - 84

SP - 794

EP - 799

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 2

ER -